On the asymptotic stability and absolute integrability on the semiaxis of solutions of a differential system with perturbations of higher order
Differencialʹnye uravneniâ, Tome 31 (1995) no. 3, pp. 417-421
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_3_a4,
author = {N. A. Izobov},
title = {On the asymptotic stability and absolute integrability on the semiaxis of solutions of a differential system with perturbations of higher order},
journal = {Differencialʹnye uravneni\^a},
pages = {417--421},
year = {1995},
volume = {31},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_3_a4/}
}
TY - JOUR AU - N. A. Izobov TI - On the asymptotic stability and absolute integrability on the semiaxis of solutions of a differential system with perturbations of higher order JO - Differencialʹnye uravneniâ PY - 1995 SP - 417 EP - 421 VL - 31 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_3_a4/ LA - ru ID - DE_1995_31_3_a4 ER -
%0 Journal Article %A N. A. Izobov %T On the asymptotic stability and absolute integrability on the semiaxis of solutions of a differential system with perturbations of higher order %J Differencialʹnye uravneniâ %D 1995 %P 417-421 %V 31 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1995_31_3_a4/ %G ru %F DE_1995_31_3_a4
N. A. Izobov. On the asymptotic stability and absolute integrability on the semiaxis of solutions of a differential system with perturbations of higher order. Differencialʹnye uravneniâ, Tome 31 (1995) no. 3, pp. 417-421. http://geodesic.mathdoc.fr/item/DE_1995_31_3_a4/